MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV44US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system where the patient went into intermittent complete heart block during wire placement without the delivery inserted in patient.A temporary pacing wire was placed in right ventricle (rv) at p/s comm to pace the patient during intermittent complete heart block while the wire and delivery system were placed across tva and into rv.The patient went into sustained complete heart block when anchors got exposed to 90 degrees.Pacing was performed throughout evoque deployment via temp pacemaker sitting in p/s comm and a permanent pacemaker was placed through evoque valve into rv septum after final deployment.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.The complaint for valve interacts with conduction system was confirmed with other empirical evidence via information received by edwards clinical specialist.Based on the device history record (dhr) review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Per the instructions for use (ifu), conduction system disturbance and/or heart block which may require treatment (including permanent pacemaker) are potential adverse events.Heart block and other conduction disturbances are common in patients with underlying cardiovascular disease and can be exacerbated or aggravated with standard intra-operative medications or anesthesia.Such events are related to the patient's underlying condition.Other mechanisms for conduction abnormalities could be related to coronary obstruction due to air embolism, coronary spasm and/or local edema affecting the av node.Conduction disturbances have also been documented during transcatheter cardiac procedures as a result of direct interaction with cardiac anatomy, especially in patients with underlying conduction abnormalities.Other potential causes include trauma by a guidewire or delivery system.Additionally, cardiac conduction system complications are known risks with tricuspid valve interventions due to the proximity of the atrioventricular node (av node) to the septal leaflet of the tricuspid valve.These conduction disturbances can lead to post-operative heart block requiring pacemaker implantation.Nevertheless, a definitive root cause cannot be determined.As there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23398598
Report Number2015691-2025-08838
Device Sequence Number10052886
Product Code NPW
UDI-Device Identifier00690103217445
UDI-Public(01)00690103217445(17)270521(11)250521
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV44US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale